# SDR C2XA02SH176

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524061001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HOLES ON FRAME 15 WHERE COCKPIT TO CABIN LEFT FORWARD PORTION ATTACHES WERE FOUND ELONGATED.  MAINTENANCE REPAIRED ELONGATED HOLES IAW CONTINENTAL EXPRESS EC 5340-01050.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
